Naturopathic nutrition for Everyone. Specialist in oncology, Autoimmune, Anti-ageing & Inflammatory disease
If you are looking into complementary or natural therapy options either as a practitioner or as a patient, you may also wish to take a look at the John Boik tome 'Natural Compounds in Cancer Therapy' a free pdf download of which is available here.
Consultant of Change & Inflammation Activist
Nutritional therapy for cancer patients
nutritional therapy for autoimmune disease patients
nutrition for cancer patients
nutrition for autoimmune disease patients
Nutrition for cancer patients
Nutrition for Autoimmune Disease patients
Disclaimer: I AM NOT listing these therapies here as a sign of endorsement or a recommendation but as a resource & starting point for your own research. Please do your own due-diligence on any therapies, tests and supplements.
And please do seek the help of a qualified practitioner.
Below I aimed to list links to pages that offer independent information providers whose websites are not motivated by commercial gain. For some I could not locate any quality links to independent sites and had to list a link to a commercial sites. Please exercise EXTRA CAUTION and common sense.
Always try to locate as many different qualified opinions, if possible underpinned by independently verified studies, before you decide to spend time and/or money on a product or a therapy. Every single product and therapy has side effects, especially herbal products. And every single therapy, however innocent and 'natural' it may seem to you, can interact with traditional medicine and drugs.(1)
(Listed in alphabetical order. To locate a word on this page, hold down the CTRL key and click 'F' at the same time, then type the search term into the search window that opens). To report a broken link or suggest a link not mentioned here, please email me.
One well-known example of apparently 'innocent' food causing dangerous interactions with drugs is Grapefruit and and Pomegrenate fruit, and their juices, which contain a substance called naringenin which decreases the rate of elimination of drugs through the liver (a pathway called cytochrome P450). This decrease in excretion results in a massive increase of the time any affected drugs spend in your bloodstream, which could effectively lead to an overdose.